# SDR FDEA202105111173

- Difficulty date: May 11, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE HFEC INSPECTION FOUND 02EA CRACKS (FWD CRACK APPROX.0.700 INCH IN   LENGTH   AND AFT CRACK APPROX.0.650 INCH IN LENGTH) ON THE EXTERNAL SUR FACE OF THE   FUSELAGE SKIN AROUND THE 2 HOLES COMMON TO THE LEFT SIDE UNDERWING LONGERON   AND FUSELAGE SKIN AS MARK AS PER W/C EO G5310-E0332629 K P5 STEP 9. C. THE 02 EA CRACKS FOUND WITHIN THE TRIM LINE BOUNDARY IN BOEING DRAWING 675W0002   SHEET 7 VIEW IC14 ,REPAIR CARRIED OUT AS PER EO : G-5310-EO332629K.P5.STEP 11.  REPAIR   CLASSIFIED AS MAJOR PER GMM6-2-100.
